← Voltar ao indexador

Conteúdo indexado

THE CASE AGAINST ALLEN'S GENERALIZATION OF THE MATCHING LAW

1982 · Journal of the Experimental Analysis of Behavior; v. 38; n. 1; p. 109-111; Fonte: Wiley

Dados principais

Ano de publicação
1982
Dados editoriais
Journal of the Experimental Analysis of Behavior; v. 38; n. 1; p. 109-111; Fonte: Wiley
Palavras-chave
JEAB; análise do comportamento

Autores

  • Alasdair I. Houston

Resumo

Allen (1981) claims to have established the formal validity of a power‐function generalization of the matching law. This paper argues that Allen's proof is not correct when schedules are presented in pairs and that his initial assumptions are too restrictive when all schedules are simultaneously available.

Link de acesso